Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 36 years old female and I am taking citalopram for several months already. I have gain several kilograms in that period so I decided that citalopram caused that. I would like to hear if someone else had similar problems with citalopram. I hope someone else is also using it.Thank you very much.

Loading...

Hi, I am also using citalopram for some time and I didnt gain weight at all. On contrary, I felt nausea and I was vomiting when I started to use it. I think you should consult your doctor and check if there is maybe some other reason for your weight gain. I hope you will solve your problem.
Reply

Loading...

I gained a huge amount of weight on Citalopram. I could not keep the weight off no matter how good I ate or how much I worked out. Ultimately I switched meds.
Reply

Loading...

i gained about 30 lbs over the course of five years..i exercise more now than i did before taking celexa..
Reply

Loading...

I'm still struggling to loose the weight Citalopram made me put on. More than 20 kilos in one year.
Reply

Loading...

I started citalopram weighing a small 105lbs and ended up 1 year later weighing 135lbs...i came off it and within 6 weeks the weight stated to disapear (down to 128 already) BUT i also now feel really anxious again and have decided that i would rather be normal weight (my BMI is only 22) and happy than stay off the pills and be ultra slim!!!

I have had lots of blood tests done to find out why i was always so hungry (all came back fine) so it was ruled as the citalopram but as a good thing. Anxeity and Depression can cause weight loss, i know i was too skinny before i started taking it (size 0) so maybe the weight gain just makes you what your body needs to be???

Always consult your GP if you're worried though

Be Happy :-) x
Reply

Loading...

Yay, this may be the answer! I was 64kg when I started this, and the weight just piled on until I reached 78kg. Have just stopped it so interesting to see what happens now, I already feel thinner i think lol...
Reply

Loading...

I have been on citalopram for 2 years and doubled in weight
Reply

Loading...

I have been on citalopram for six months now and gained six pounds in weight.
Reply

Loading...

I have been on Citalopram for a year now. I didnt notice any weight gain until about 6 months in, but I attributed it to other things. At first I only noticed a few pounds, but in the last few months I have noticed a gain in 30 pounds from my original weight. This is odd because I have been working out way more than I did when I first started and it seems that I am gaining more weight. My boyfriend who is a pharmacist seems very skeptical and says that it must be other things. I am so glad there are other people who share my experience.
Reply

Loading...

I gained 10 kg never been fat ick I am going off these stupid pills..and they took my motivation away
Reply

Loading...

I started Citalopram a year ago and have gained 30 pounds... I have tried eating less and doing much more exercise, but the weight keeps piling on. It is pretty worrying as I used to be quite slim.
Reply

Loading...

I have been on Citalopram for over a year now and have gained several KG depite being more active than before - this is making me depressed again - thinking of ditching the tablets now. I know two people who have put on large amounts of weight with these pills. :'(
Reply

Loading...

I have just been prescribed Citalopram because I have got myself into such a state after gaining nearly 42lbs in 18 months and whatever I did I've kept piling on the weight. I had an overactive thyroid and they zapped it with iodine and then the weight gain. I am now depressed (apparently) and :-( have taken one of these tablets so far but am really thinking I shouldn't take anymore. I am paranoid already about my weight and may be suicidal if I get any bigger!
Reply

Loading...

I have just recently started taking these pills wasn't even taking it a month and i have gained 10 pounds that fast I am definitly not taking any of that again .......and now i have to start going to the gym to lose it
Reply

Loading...